# SDR AALA971109

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868AA
- Make and model: Boeing 727223
- Aircraft serial: 21373
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Ws 686.50 Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - UPPER SPAR STIFFENER NR 9 CRACKED, STA 656.50, LEFT WING.  CRACK ENDED IN FASTENER HOLE.  INSTALLED REPAIR PER BOEING SB 727-57A 159.  TST:  55,431 HOURS.  CYCLES, 34,330.  (X)
